# SDR ASAA2014021006813

- Difficulty date: February 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 15,211 hours, 4,562 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 6267
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 40,597 hours, 18,292 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, FL 360 LT DUCT PRESSURE 44 PSI, RT 22 PSI, N1'S WERE 100.5 - PRESSURIZATION NORMAL.  DURING CRUISE AT FL 380 DUCT PRESSURES LT=34 PSI, RT=28 PSI.  ACFT GROUNDED. ACCOMPLISHED TC NG-36WC-00001.  PRECOOLER CONTROL VALVE FAILED, R & R PRECOOLER CONTROL VALVE IAW MM 36-12-02.  OPS CHECKED NR 2 ENG IAW MM 36-11-00-710-801- BLEED CROSSOVER TEST.  BLEED TEST FAILED DUE TO PRESSURE FLUCTUATIONS OF +20 PSI AT 80 PERCENT N1.  R & R NR 2 ENGINE HIGH STAGE VALVE IAW MM 36-11-06-000-801 + MM 36-11-06-400-801. REMOVED PRECOOLER CV SENSOR + 450 DEGREE THERMOSTAT IAW MM 36-12-03-000-801 + 36-11-05-000-801.  T/C NG-36WC-000A COMPLETE UP TO STEP L.  INSTALLED NR 2 ENG 450 DEGREE THERMOSTAT REF. AMM 36-11-05-400-801, LEAK CK GOOD. INSTALLED NR 2 ENG PRECOOLER CONT VALVE SENSOR REF AMM 36-12-03-400-801, LEAK CK GOOD. INSTALLATION TEST OF HIGH STAGE VALVE PASSED IAW MM 36-11-06-400-801, STEP G + H.  T/C NG-36WC-00001 COMPLETED. CROSSOVER TEST STILL FAILS.  HIGH STAGE REGULATOR FAILED HEALTH CK IAW T/C NG-36WC-00001, STEP 04.K. R & R NR 2 ENGINE HIGH STAGE REGULATOR REF AMM 36-11-07-000-801 AND 36-11-07-400-801. LEAK CKS GOOD.  COMPLETED HEALTH CK TASK CARD NG-36WC-00001.  ALTHOUGH THE PRSOV PASSED THE HEALTH CHECK, NOTED CLUNKING NOISES FROM THE BUTTERFLY VALVE AS IT ACTUATED. SUSPECT THAT THE PRSOV IS FAILING INTERMITTENTLY AND FAILING TO PROPERLY REGULATE DOWNSTREAM PRESSURE. REPLACED PRSOV IAW MM 36-11-04.  BLEED AIR CROSSOVER TEST GOOD IAW MM 36-11-00.
